VOL. 142 · NO. 2 | 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 142 (2), (1990)
No abstract available
Articles
Christopher J. Bishop
Pacific J. Math. 142 (2), 209-225, (1990)
KEYWORDS: 30D45, 30D55, ‎46E15, ‎46J15
No abstract available
Lutz Bungart
Pacific J. Math. 142 (2), 227-244, (1990)
KEYWORDS: 32F10
No abstract available
Donald Bures, Hong Sheng Yin
Pacific J. Math. 142 (2), 245-257, (1990)
KEYWORDS: 46L55
No abstract available
A. D. R. Choudary
Pacific J. Math. 142 (2), 259-263, (1990)
KEYWORDS: 32S50
No abstract available
Luis A. Cordero, Robert A. Wolak
Pacific J. Math. 142 (2), 265-276, (1990)
KEYWORDS: 53C12, 57R30
No abstract available
Peter J. Holden
Pacific J. Math. 142 (2), 277-295, (1990)
KEYWORDS: 42B30
No abstract available
Detlef Müller
Pacific J. Math. 142 (2), 297-312, (1990)
KEYWORDS: 42B25
No abstract available
J. R. Schulenberger
Pacific J. Math. 142 (2), 313-345, (1990)
KEYWORDS: 35Q60, 35B40, 35P25, 78A40
No abstract available
Mark A. Smith, Barry Turett
Pacific J. Math. 142 (2), 347-356, (1990)
KEYWORDS: 46E40, 46B20
No abstract available
Jun-ichi Tanaka
Pacific J. Math. 142 (2), 357-378, (1990)
KEYWORDS: 22C05, 28C10
No abstract available
R. Z. Yeh
Pacific J. Math. 142 (2), 379-399, (1990)
KEYWORDS: 30G20, 30G35‎, 35E99
No abstract available
Back Matter
Pacific J. Math. 142 (2), (1990)
No abstract available
Back to Top